| Catalog Number |
31-555500 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign source: poland.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while beating of the broach handle (making the lodge for the mandrel), there was damage (breakage of the top surface) to the top surface of the broach handle.There were no health consequences or impact to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Component code: mechanical (g04) - impactor.Visual examination of the provided pictures identified the shaft of the handle has many dents and scuffs.Provided picture does not show the fracture site.Unable to confirm device fracture.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event in unknown.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event infomration to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h11.Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified the strike plate is fractured from the handle within the welded region, the strike plate was returned.There are indentation marks on the strike plate end as well as on the handle body at the strike plate end.Nicks and scratches are present all along the handle body and broach connection end.No other damage was noted.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.